# SDR SIMA20140112009

- Difficulty date: January 12, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N849AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145716
- Aircraft time: 26,236 hours, 23,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S FLASHLIGHT INOPERATIVE.  R & R FLIGHT ATTENDANT`S FLASHLIGHT IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD, NO FURTHER DEFECTS NOTED.
